MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE

ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE
Catalog Number 02P56-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A followup report will be submitted when the evaluation is complete.Section a.Patient information, no specific patient information provided.
 
Event or Problem Description
The customer reported a false elevated architect lactate dehydrogenase results for one sample.The sample (id 426 and 1426) generated an initial result of 933 u/ml, and retests of 623 and 206 u/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A search for similar complaint was performed for architect lactate dehydrogenase (ldh) reagent lot 50494un18 and found no other complaint related to the current issue.Tracking and trending did not identify any trends associated.The customers instrument logs were reviewed.This review found the customer had switched the default 1:3 automated dilution in the assay settings to the no dilution mode.The package inserts state that the samples be run with the 1:3 automated dilution mode to reduce pre-analysis variance.After the correction was made quality control and patient samples were normal.Manufacturing documentation was reviewed and did not identify any issues associated with the complaint issue.Review of product labeling found adequate information regarding the issue.Based on the investigation, no systemic issue or product deficiency was identified for the ldh reagent.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8604963
Report Number1628664-2019-00369
Device Sequence Number13953108
Product Code CFG
UDI-Device Identifier00380740004033
UDI-Public00380740004033
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2019
Device Catalogue Number02P56-21
Device Lot Number50494UN18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2019
Supplement Date Received by Manufacturer07/17/2019
Initial Report FDA Received Date05/13/2019
Supplement Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 ANALYZER LIST 03L77-01; ARCHITECT C16000 ANALYZER, LIST 03L77-01; SERIAL C1601659; SERIAL C1601659